# SDR USAA2011071100040

- Difficulty date: July 5, 2011
- Submitted: July 11, 2011
- Operation: Air carrier
- Aircraft: N713UW
- Make and model: Airbus A319-112
- Aircraft serial: 1040
- Aircraft time: 35,117 hours, 19,159 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361047820000
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 EXFOLIATION CORROSION ON 3 SQ IN CORROSION CABIN FLOOR PANEL 231AF ATTACH FLANGE AT FR21 TO FR22 & BETWEEN Y720 TO -Y720.  REPLACED CABIN FLOOR PANEL 231AF ATTACH FLANGE IAW A319 SRM 51-42-11.
